# SDR DXTA200300153

- Difficulty date: November 5, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 1,903 hours, 1,572 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: NAS161216
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI "LO BRAKE PRESS" AND "ANTISKID INOP" ILLUMINATED. LOST BRAKE PEDAL PRESSURE, STOPPPED AIRCRAFT WITH EMERGENCY BRAKES. HAD AIRCRAFT TOWED TO PARKING POSITION, POST FLIGHT INSPECTION FOUND LEAKING OIL FROM AVIONICS BAY AND NOSE GEAR ASSEMBLY. - FOUND O-RING AT ANTI SKID POWER PACK FILTER BOWL LEAKING, INSTALLED NEW O-RING AND APPLIED POWER TO ANTI SKID NO LEAKS NOTED. ALL WORK DONE IAW CESSNA 560XL MM CHAPTER 32-42-00.
